Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chris14

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About chris14

  • Rank
    New Member
  1. Hi, your post got my attention as over christmas i started using duac for a minor acne problem that was always reacurring, i only used it for 2-3 weeks and then stopped as there was no longer a reason to use it, in the days after my skin did show signs of bleaching where the duac had come into contact with it, 2 months later im struggling to say there's been a notable improvement, i posted a question here some weeks ago but its drawn a blank, as the previous reply mentioned maybe the product is
  2. This is only a suggestion as i dont know you or your general situation, but id reconsider using BP at all, i was perscribed duac by my gp 2 months ago for a minor reaccuring acne problem, what ive learned is BP is extremely strong, it has discoloured small areas of my skin possibly similar as to what you've described, though i stopped using it mainly because it resloved my small acne problem, it has taught me to be mindful what i put on my skin, obviously everyone is different and your acne prob
  3. I can only tell you my experience, which is i used duac for two and a half weeks back in january, it didnt resolve my acne problem was minor anyway, all it did was discolor the skin around the area from pinkish red to pale white, its now six weeks later and honestly i dont think my skin has recovered to what it was, its not affecting my ability to leave the front door but it is an irritation, i tried to get more information and it does state that discoloration or increased redness is a possible
  4. Firstly, im by no means an expert on Duac gel and i dont know where your getting your information from but i honestly dont think a product like duac would be released if it meant continuing to use it for a life time to prevent the acne from ever returning, i have read nothing to confirm this and i think that would be a point worth mentioning, cant you just use it for the perscribed amount of time, assess the results and then take it from there?
  5. I was perscribed the acne medicine duac by my gp, after 2 and a half weeks of use (once daily) the skin around the affected area became dis-colored from a pinkish color to pale white, this ended 4 weeks ago and my skin color has still not returned to what it was, i am unsure if there has been any improvement at all, does anyone have any similar experience or anything to contribute?
  6. I foolishly tried to remove a facial skin blemish using benzoyl peroxide which was perscribed for me for resistant acne, instead of discolouring the blemish it discoloured the surrounding skin from pinkish red to to pale white, does anyone have any experience in this field? ideally id like the skin colour to return to what it was , the blemish isnt the problem it once was.
×